# SDR SWAA2022062721803

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 51,414 hours, 34,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M164; M1670; M1672 EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M164 M1670 M1672 / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES AT LOCATIONS M1672; M1670; AND M1674 CHANGED CHARGER PACK ASSY. PER AMM 33-51-06;[02] CHANGED CHARGER PACK ASSY. @ LOCATION M1674 OPS CHECK GOOD. PER AMM 33-51-06
